# SDR CA070531007

- Difficulty date: April 25, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 4,941 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Valve
- Part number: 3186100
- Part serial: 3946
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) ASSEMBLY ON CONDITION. THIS UNIT WAS REMOVED SERVICEABLE FOR ANOTHER AIRCRAFT. A FUNCTIONAL CHECK WAS CARRIED OUT. FOLLOWING A RUN UP TO 100 PERCENT THE ENGINE RPM WAS REDUCED AND STABILIZED AT JUST OVER FLIGHT IDLE FOR 30 SECONDS IAW COOL DOWN REQUIREMENTS.  DEPRESSION OF THE STARTER BUTTON AT THIS POINT SHOULD NOT HAVE CAUSED ANY PROBLEM BUT IN THIS FUNCTIONAL CHECK A FLAME OUT OCCURED. A BENCH WAS CARRIED OUT WITH CONSISTENT FAILURES OCCURRED AT PRESCRIBED P2 PRESSURE. (TC NR 20070531007)
